Sasakian quiver gauge theories and instantons on the conifold

Jakob C. Geipel, Olaf Lechtenfeld, Alexander D. Popov, Richard J. Szabo

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


We consider Spin(4)-equivariant dimensional reduction of Yang–Mills theory on manifolds of the form Md×T1,1, where Md is a smooth manifold and T1,1 is a five-dimensional Sasaki–Einstein manifold Spin(4)/U(1). We obtain new quiver gauge theories on Md extending those induced via reduction over the leaf spaces CP1×CP1 in T1,1. We describe the Higgs branches of these quiver gauge theories as moduli spaces of Spin(4)-equivariant instantons on the conifold which is realized as the metric cone over T1,1. We give an explicit construction of these moduli spaces as Kähler quotients.
Original languageEnglish
Pages (from-to)445–475
Number of pages31
JournalNuclear Physics B
Early online date18 Apr 2016
Publication statusPublished - Jun 2016


Dive into the research topics of 'Sasakian quiver gauge theories and instantons on the conifold'. Together they form a unique fingerprint.

Cite this